RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 155–156 (Mi umn285)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Non-primitive polycycles and helicenes

M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm285

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:2, 358–360

Bibliographic databases:

MSC: 05C38, 05C62, 52B05
Accepted: 26.01.2000

Citation: M. I. Shtogrin, “Non-primitive polycycles and helicenes”, Uspekhi Mat. Nauk, 55:2(332) (2000), 155–156; Russian Math. Surveys, 55:2 (2000), 358–360

Citation in format AMSBIB
\Bibitem{Sht00}
\by M.~I.~Shtogrin
\paper Non-primitive polycycles and helicenes
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn285}
\crossref{https://doi.org/10.4213/rm285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781079}
\zmath{https://zbmath.org/?q=an:0958.05072}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..358S}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 358--360
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000285}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034393837}


Linking options:
  • http://mi.mathnet.ru/eng/umn285
  • https://doi.org/10.4213/rm285
  • http://mi.mathnet.ru/eng/umn/v55/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. I. Shtogrin, “Polycycles: symmetry and embeddability”, Russian Math. Surveys, 55:6 (2000), 1146–1147  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. Deza, M. I. Shtogrin, “Extremal and Nonextendible Polycycles”, Proc. Steklov Inst. Math., 239 (2002), 117–135  mathnet  mathscinet  zmath
    3. M. Deza, M. I. Shtogrin, “A criterion for the embeddability of $(r,q)$-polycycles”, Russian Math. Surveys, 57:3 (2002), 589–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Deza, M, “Clusters of cycles”, Journal of Geometry and Physics, 40:3–4 (2002), 302  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. M. Deza, M. I. Shtogrin, “Archimedean polycycles”, Russian Math. Surveys, 59:3 (2004), 564–566  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:231
    Full text:95
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020